# SDR AALA961487

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CHAFFED AND WORN UNDER WING AND FUSELAGE PANEL 3342, STATION 720D AND 12 INCHES STRINGER 19 LEFT.  CUT OUT SECTION AND INSTALLED FILLER AND DOUBLER PER SRM 53-30-3 PAGE 20-23.  (M)
